MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC271200
Medical Device Problem Codes Complete Blockage (1094); Obstruction of Flow (2423)
Health Effect - Clinical Codes Movement Disorder (4412); Reduced Blood Flow (4598)
Date of Event 03/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.6.Code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.The device remains implanted and is not available for analysis.Images were requested from the hospital.Further information will be provided.Please note that the rlt231412/29810503 and plc271000/29752019 were implanted on the left side and reported separately and covered in the (b)(4).The following devices were used on the right side ceb231410/29430331 and hgb161207/29358738 and reported separately and covered in the (b)(4) report.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, the patient underwent endovascular procedure using gore® excluder® aaa endoprostheses and gore® excluder® iliac branch endoprostheses to treat an isolated iliac aneurysm.The procedure was performed by dr.(b)(6).The case was successful with no issues noted.On (b)(6) 2025, a follow up ct showed patent grafts.On march 15, 2025, the gore field sale associate (fsa) received a call from dr.(b)(6) to come assist in the revision of this case as the trunk of the main body had collapsed on itself and was occluding the rest of the grafts.Reportedly, all limbs were occluded completely but the patient was getting retrograde flow from the internal arteries.Reportedly, the rlt was the only graft compressed.The patient presented to hospital with claudication symptoms.The graft was successfully re-cannulized and the trunk of the mainbody opened up during the process of advancing the wires up into the aorta.Dr.(b)(6) extended proximally with kissing gore® viabahn® vbx balloon expandable endoprosthesis (10x79) from below to flow divider to above the original rlt graft.The initial evar had been intentionally deployed lower than the main renal arteries to maintain flow to an accessory renal.This allowed the vbx of the revision to be placed proximal without compromising the main renal arteries.The rest of the graft was re-aligned distally with excluder limbs.The initial ibe was excluded and covered by the re-aligning all the way to the external on the right side.The left limb was re-aligned and flow the left internal iliac artery was patent.According to the physician, the cause of the rlt compression was a possibly dissection just above the top of the rlt device.It was not there during the first procedure.The patient has been discharged and is doing well.
 
Additional Manufacturer Narrative
H.6.Code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.The device remains implanted and is not available for analysis.Please note that the rlt231412/(b)(6) and plc271000/(b)(6) were implanted on the left side and reported separately and covered in the (b)(4).The following devices were used on the right side ceb231410/(b)(6) and hgb161207/(b)(6) and reported separately and covered in the (b)(4) report.Images were requested from the hospital, however, are not available.There are no items to evaluate relative to the reported complaint.Neither images enabling direct assessment of product performance nor the product itself, which remains implanted, were returned for evaluation.The physician suggested an aortic dissection proximal to the gore® excluder® aaa endoprosthesis contributed to the device compression, but the specific cause for the reported device compression could not be established with the available information.Additionally, according to the physician, the main body compression caused the occlusion of the rest of the grafts.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention or additional intraoperative procedure time include but are not limited to endoprosthesis or delivery system: stent occlusion and claudication.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21735322
Report Number3013164176-2025-02460
Device Sequence Number4148026
Product Code MIH
UDI-Device Identifier00733132618545
UDI-Public(01)00733132618545(17)271023
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC271200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2025
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient SexUnknown